Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Osteoporosis. Smelly curd like discharge from navel, frequent stomach aches. On omeprazole. Problem?

83 year old mother with severe osteoporosis had a severe pile of horrible smelling curd like discage stuff comming from her navel area. ..She said she felt like something stung her in the am hours. i discovered the horror when getting her ready for evening bath. she has stomach aches frequently and takes omeprazole once a day.prescribed.. What is this horrorible stuff?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dentist 's  Response
this know as GERD(gastroesophageal reflux disease)
Lifestyle changes to treat GERD include:
• Elevate the head of the bed 6-8 inches
• Lose weight
• Stop smoking
• Decrease alcohol intake
• Limit meal size and avoid heavy evening meals
• Do not lie down within two to three hours of eating
• Decrease caffeine intake
drugs: antacid & H2 blocker or increase the dose of omeprazole(twice a day)
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor